# SDR DALA2022052303534

- Difficulty date: May 20, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N305DN
- Make and model: Airbus A321-211
- Aircraft serial: 7149
- Aircraft time: 16,157 hours, 8,243 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LEFT AFT ENTRANCE DOOR INBOARD OF AFT GIRT BAR FITTING HAS CORROSION ON AFT FASTENER HOLE. DOT 82-09. REMOVED CORROSION AT CABIN AFT ENTRANCE DOOR I/B OF AFTER GIRT BAR FITTING FOUND TO BE OUT OF LIMIT IAW A321 SRM 51-74-00,CUT OUT DAMAGE AREA DIM :7.5"X 1",FABRICATED AND INSTALLED REPAIR ANGLE DIM: 10.2"X 2.1" AND FILLER 7.5" X 1" USING PN: 7075-O .071" PO# FS2202558 AND 7075 T6 .071" PO# FC2000543 IAW A321 SRM 53-41-14-300. (LP# 2243683)
